# SDR DALA1104423242

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 56,698 hours, 24,449 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, FLOOR PANEL 131AF HAS DAMAGE.  REMOVED FWD CARGO COMPARTMENT FLOOR PANEL 131AF IAW AMM 53-22-14 PB401.  REPLACED PANEL IAW AMM 53-22-14 PB401.  FABRICATED PANEL ON STAM TRAVELER IAW DWG 3D25-37705.  RETAIN FOR RECORDS.
